# SDR DL76L982081

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 34,513 hours
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON APPROACH TO SFO, DEVELOPED HIGH LEFT ENGINE VIBRATIONS.  ENGINE NOT SHUT DOWN.  GROUND INSPECTION FOUND FAILURE OF ONE FIRST STAGE FAN BLADE AT THE MIDSPAN WHICH RESULTED IN DAMAGE TO SEVERAL OTHER FIRST STAGE BLADES.  DAMAGE ALSO TO FAN EXIT GUIDE VANES.  REMOVED AND REPLACED ALL N1 FAN BLADES AND SCHEDULED VANES FOR REPLACEMENT, BOROSCOPED ENGINE, RAN ENGINE.  ENGINE CHECKS GOOD.
